# SDR DXTA2025012902106

- Difficulty date: January 25, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 2,434 hours, 1,406 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 707201892
- Part serial: P633
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE APU WAS STARTED AND BLEED AIR IS ON THERE IS AN OILY MUSTY SMELL COMING FROM THE BLEED AIR. TURN BLEED AIR OFF AND IT DISIPATES. CAN NOTICE A VERY SLIGHT HAZE IN THE COCKPIT AS WELL AS THE SMELL.   REPLACED APU. OPS CHECK GOOD. IAW CE-700 AMM 49-10-00.  OSD; 1/29/2025
